# SDR REXA201808290744

- Difficulty date: August 15, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 22,987 hours, 15,815 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING CORROSION AT BS 280, IN THE E & E BAY,  FOUND STRINGER 27 CORRODED, BETWEEN BS 280 - 295.  REMOVED & REPLACED THE STRINGER IAW SRM 51-42-06, AND SRM 51-42-21.
